Publications of Salman Abdulali

  1. Absolute Hodge Cycles in Kuga Fiber Varieties, thesis, SUNY Stony Brook, 1985. MR2634784
  2. Zeta functions of Kuga fiber varieties, Duke Math. J. 57 (1988), 333-345. MR 89k:11048; Zbl 666.14005
  3. Fields of definition for some Hodge cycles, Math. Ann. 285 (1989), 289-295. MR 91b:11073; Zbl 661.14020
  4. Conjugation of Kuga fiber varieties, Math. Ann. 294 (1992), 225-234. MR 93h:11060; Zbl 758.14028
  5. Conjugates of strongly equivariant maps, Pacific J. Math. 165 (1994), 207-216. MR 95i:32041; Zbl 843.14022
  6. Algebraic cycles in families of abelian varieties, Canadian J. Math. 46 (1994), 1121-1134. MR 95k:14009; Zbl 842.14004
  7. The Tate conjecture for generic abelian varieties, Bull. London Math. Soc. 26 (1994), 417-421. MR 96e:14006; Zbl 821.14006
  8. Abelian varieties and the general Hodge conjecture, Compositio Math. 109 (1997), 341-355. Errata. MR 98m:14008; Zbl 891.14003
  9. Abelian varieties of type III and the Hodge conjecture, Internat. J. Math. 10 (1999), 667-675. MR 2000g:14013; Zbl 1064.14501
  10. Filtrations on the cohomology of abelian varieties, in The Arithmetic and Geometry of Algebraic Cycles (Banff, 1998; B. B. Gordon, J. D. Lewis, S. Müller-Stach, S. Saito, and N. Yui, eds.), CRM Proc. Lecture Notes 24, Amer. Math. Soc., Providence, RI, 2000, pp. 3-12. Errata. MR 2001d:14011; Zbl 0988.14012
  11. Hodge structures on abelian varieties of CM-type, J. Reine Angew. Math. 534 (2001), 33-39. Errata. MR 2002c:14019; Zbl 0987.14006
  12. Hodge structures on abelian varieties of type III, Ann. of Math. (2) 155 (2002), 915-928. Errata. MR 2003g:14008; Zbl 1073.14014
  13. Hodge structures on abelian varieties of type IV, Math. Z. 246 (2004), 203-212. MR 2004k:14013; Zbl 1086.14008
  14. Hodge structures of CM-type, J. Ramanujan Math. Soc. 20 (2005), 155-162. MR 2006g:14016; Zbl 1094.14004
  15. Tate twists of Hodge structures arising from abelian varieties of type IV, J. Pure Appl. Algebra 216 (2012), 1164-1170. MR 2012m:14017; Zbl 1247.14007
  16. Hodge structures associated to SU(p,1), Comm. Algebra 43 (2015), 4209–4220. MR3366570; Zbl 1329.14026
  17. Tate twists of Hodge structures arising from abelian varieties, in Recent Advances in Hodge Theory: Period Domains, Algebraic Cycles, and Arithmetic (M. Kerr and G. Pearlstein, eds.), London Mathematical Society Lecture Note Series 427, Cambridge University Press, 2016, pp. 292-307. MR3409879

Errata

Non-mathematical Publications

  1. The occurrence of the Common Palmfly (Elymnias hypermnestra caudata Butler) near Bombay, J. Bombay nat. Hist. Soc. 70 (1973), 228.
  2. More butterflies from Bombay, J. Bombay nat. Hist. Soc. 77 (1981), 531-532.
  3. More butterflies from Bombay - 2, J. Bombay nat. Hist. Soc. 79 (1982), 216.
  4. Strange practice of a caterpillar - a correction, J. Bombay nat. Hist. Soc. 79 (1982), 218.

Last update: October 3, 2017